2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Mohammadi, Fatemeh, et al. “Generalized Permutohedra from Probabilistic Graphical Models.” SIAM Journal on Discrete Mathematics, vol. 32, no. 1, SIAM, 2018, pp. 64–93, doi:10.1137/16M107894X.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, Korean Mathematical Society, 2015, pp. 977–86, doi:10.4134/BKMS.2015.52.3.977.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Mohammadi, Fatemeh, et al. “Generalized Permutohedra from Probabilistic Graphical Models.” SIAM Journal on Discrete Mathematics, vol. 32, no. 1, SIAM, 2018, pp. 64–93, doi:10.1137/16M107894X.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, Korean Mathematical Society, 2015, pp. 977–86, doi:10.4134/BKMS.2015.52.3.977.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed